# SDR AALA202009219026

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 19,075 hours, 9,093 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHTS OUT ON SEATS 18C, 19C, 22C, 23C, 26C, 27C, ALL HAVE WIRING ISSUES.  REPLACED EMERGENCY POWER SUPPLY UNIT (AALA202009209002) 13WL BATTERY PACK (AALA202009219025) AND SECURED CONNECTORS AT ROW 22C AND 23C.  ALL NORMAL PER AMM 33-51-38.
